# SDR N6WA2016030703

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,760 hours, 23,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Disconnected
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT HANDLE MOUNT DISCONNECTED.  POSITIONED MAIN CABIN LT HANDLE MOUNT IAW AMM 52-11-05.  OPERATIONS CHECKED GOOD.
